# SDR YENA20131101226

- Difficulty date: November 1, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N206JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000025
- Aircraft time: 21,186 hours, 13,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 001805
- Condition: Inoperative
- Location: Emergency Light
- Part time: 21,184 hours, 13,147 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, FOUND LOWER EMERGENCY LIGHT INSIDE OF LT OVERWING HATCH INOPERATIVE.  R & R NR 4 EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01 & R & R EXIT IDENTIFIER SIGN IAW 33-50-15; OPS CHECK NORMAL.
